I haven't used it but I know a few ladies here - ((surferbabe)) in the HJ in particular w ** swear by it. Estriol is a type of estrogen - sold as a compounded prescription and a doc's prescription is needed.
All of the vaginal estrogen products work pretty well. I love using my premarin cream because just a little works wonders!
I tried the Premarin and the Estrace and had problems with burning but at the time my skin was in poor condition. I might try again.
I was hoping to hear the Estriol was available without a prescription. I have read that it works well. I wonder why I never heard about Estriol from my doctor. I read about it in a book. My doctor knew the problems I was having with using the estrogen creams. I guess I will call and ask.
The one advantage of using compounded creams is that the "base" cream can be changed to meet your needs.
When using premarin, I do find it stings if I have forgotten to use it for a few weeks. Also, if I use too much cream, I get sore and irritated. For me a very small amount (1/4 applicator) just 2x a week is perfect.
There is also a diaphram like product calle the estring that some women prefer
You might also try alternating - the vitamin e tablet one day and the estrogen cream the next - keep everything soft and calm while the tissues repair.
It does take about 2 weeks to really feel a difference if you are quite sore. Using the tiny amonut, my doc told me to use it every day for 3-4 days (it did sting), and then every other day for a couple cycles and then every 3rd day (2 x a week).
I did find the KY long lasting to be very irritating when I was dry - regular KY or replens or vitamin e worked better for me. The KY long-lasting promotes "shedding" (which is why some women get a slight brown discharge with it as their vaginal walls "shed" )
I thought I might try Estriol from the web. It's okay to give the brand name.
I have tried the Vit E suppositories and they work well but I don't know why when I use one at night, I CAN'T SLEEP. I have tried 3 times. It's just Vit E and coconut and palm oils. There is no estrogen in it. I can't figure it out. I used the Premarin and estrace and Vagifem and couldn't sleep. I used the Remifemin and couldn't sleep. I think I'll do a post on this, it is so so strange.
I'm with you here. When I take 400mg of Vit E orally, I get powerful hot flashes and cannot sleep. I tried them vaginally as lubricant for sex and I got hot flashes the next day and had trouble sleeping. There must be something in Vit E that is estrogenic.
I know it's been a while, but hope you might still be around. What kind of symptoms were you having that prompted you to go on this?? I ask because I think I might be having a problem this might help with. Trying to get a Dr.'s appointment, but haven't been able to yet.
Girlfriend, I know what you mean.
This all started a few months ago. My bf spends a LOT of time out of town and we have rarely seen each other for the past year or so. So, when he was back in May, I noticed I was feeling somewhat "raw" the night before he was to leave. Common sense dictated that I should not give him the going away present I did, but when you're not gonna see your bf for something like 2 more months ...
After this, the irritation problem became MUCH worse, and I noticed it had to do with soaps. Cleansers I have used for years suddenly were causing burning and irritation, not inside, but on the friction-bearing surfaces of the vulva. Enter "Summer's Eve Sensitive Skin" personal cleanser, soap-free, natch, and much care to rinse well and not irritate.
For a while there I thought I was home free. It seemed much better, and I only noted a flare-up when, say, I left any kind of cleanser there longer than a few minutes in the shower for whatever reason, or took a shower at the gym and forgot my special cleanser. But, my bf is now back, and I am finding that sexual activity that never caused any discomfort before is leaving me raw, irritated, and sore. Not inside -- just outside. I also don't have much libido right now, but I think that is due to being apprehensive about the rawness plus due to circumstances beyond my control I got practically NO sleep for over two weeks and have generally been feeling like crap because of that.
I am beginning to wonder if I need an estrogen cream down there or something. I have read that there can be a loss of cornified cells when that tissue doens't get enough estrogen somehow ... even though I am on the Vivelle dot and don't notice anything like hot flashes and such.
I am trying to get a doctor's appointment and see what my Dr. thinks about this. I really need to do something about this because a.) I was a virgin til I was 32, and I'm only 37 now, so this really had better not be it for me! and 2.) we just got engaged. Bad, bad time for these kinds of problems to happen.